# SDR QMLA2015081515074

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N261AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0734
- Aircraft time: 2,143 hours, 7,013 cycles
- Engine: Pwa PW206B2
- Engine time: 3,386 hours, 601 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fan
- Condition: Unserviceable
- Location: Oil Cooler
- Part time: 2,143 hours, 7,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

HIGH ENG OIL TEMP ON BOTH ENGS.  TROUBLE SHOT BY INSPECTION OF OIL COOLERS, BYPASS VLVS & ENG OIL INDICATING TEMP PROBES.  REMOVED OIL COOLERS FOR CLEANING PROCEDURE IAW AMM 79-22-00.  WHEN THE BLOWER BAN WAS REMOVED FROM NR 2 SIDE IT WAS DISCOVERED THE BLOWER SHAFT WAS SHEARED.  REMOVED & INSPECTED NR 1 BLOWER FAN & DISCOVERED THIS SHAFT HAD SHEARED AS WELL.  INSPECTED TRANSMISSION OIL FILTER FOR DEBRIS, NO DEFECTS NOTED.  INSPECTED CHIP DETECTOR, NO DEFECTS NOTED.  FAN PNS LT L792M3005105 2143+38 TIS RT L972M3004105 2143+38 TIS.
